# SDR IXXA060496S

- Difficulty date: January 23, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FORWARD LOWER AIR CONDITIONER ACCESS DOOR INTERNAL DOUBLER REQUIRES REPLACEMENT DUE TO MANY PREVIOUS REPAIRS.  REMOVED EXISTING DOUBLER.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8, DOUGLAS DRAWING 5613836, AND TIMCO REPAIR ENGINEERING ORDER REO-G09011 DATED 1/28/2003.
